I stay away from all artificial sweeteners, but have recently started drinking an antioxidant drink that contains Stevia. I love the drink it tastes delicious and gives me extra energy while boosting my immune system. I have noticed since starting this I am having issues with numbness and tingling in my feet. I stopped drinking it for awhile and the numbness went away, I have recently started this again since its flu season and I don’t get the flu shot so I wanted to keep my immune system in check and feel this def helps, however the numbness and tingling has returned 🙁 .. I am going to have to stop it again! I see in this tread that other people have had this issue as well with Stevia.
And, exacerbating these two age-related erosive events, some catabolites
of tryptophan can lead to the formation of mutagenic nitrosamines or
the activation of an immunosuppressive receptor (which is usually
triggered by toxicants such as xenobiotics), promoting carcinogenesis
(Mezrich, et al., 2010; Chung & Gadupudi, 2011).
The consumption of a supplement of tryptophan will likely nurture or augment these disastrous age-associated disease states, by raising injurious tryptophan derivatives (particularly in the presence of a vitamin B6 deficiency, an insufficiency of stomach acid, a magnesium deficit, and a vitamin B3 deficiency).
Furthermore, tryptophan side effects in regards to greater mortality were shown in animal experiments (., Catrina, et al., 2001) using melatonin, whereas the study authors cautioned:
“[...] melatonin had a deleterious effect on the survival rate raising the question whether it is correct to assume that the hormone shows lack of adverse reactions.” [emphasis added]
In regard to serotonin's involvement in the promotion of higher mortality, one of its anti-longevity effects is conceivably the reabsorption of phosphate (a pro-inflammatory chemical) by the kidneys since klotho, an anti-aging protein, facilitates the excretion of phosphate from the kidneys (Peat, Nov. 2012).
Since tryptophan, serotonin, and melatonin meddle with basic energy production in cells, and since metabolic efficiency and functionality decreases proportionally with aging (Fannin, et al., 1999; O'Toole, et al., 2010) due to various factors, it seems coherent in biological terms that these substances are less prevalent, thus less “essential” or needed, in older people, as a further decrease of an already suboptimal general metabolic working order will aggravate physiological function systematically, increase the risk for disease (as exemplified and foreshadowed with tryptophan side effects), promote the aging process, and explains the increased mortality related to the administration of these substances.
Several tryptophan side effects, such as tryptophan's carcinogenic activities, the deterioration of metabolic energy function, and the promotion of hypertension, can rather readily account for a greater death rate.
I never had skin problems just the tiny blackheads on my nose. 1st thing washed my face w/dove bar pat it dry no moisturizer or anything applied, then wet my face, place the biore strip on nose. When removing it ripped my skin. It’s red, it burns bad, liquid coming out of it, then it’s dry, and looks like a huge blister. had this about almost 3 weeks. tired alcohol makes it burn, neosporin, Vaseline, aloe Vera. doctor mometasone, hydrocortisone, triamcinolone, naftine one at a time for about 3-4 days each. It itches & burns w all & no improvement in healing. I will never again use nose strips